Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
235 Posts
Discussion Starter · #1 ·
I am curious if everyone who gets the weight gain side effect of Paxil is on a workout scheduale before and during their Paxil use? I was a competitive bodybuilder, but now just do it for fun, so I workout with weights 3days a week and do cardio about 2-4days a week.Would I still have the unavoidable weight gain????? We are thinking about switching to Paxil, as Lexapro doesn't seem to be strong enough....
 

·
Registered
Joined
·
13 Posts
Before I started Paxil, I worked out 3-4 times a week. Since starting Paxil, I haven't work out at all and gained 25 pounds. Paxil makes me very tired and constantly lethargic (almost lazy). I'm not sure if you'll have the same side effect, but it is possible... In addition, you have a BIGGER appetite for food so you may still gain weight even if you do work out.Just remember, everyone's different so it may affect you differently than it did me! Good luck!
 

·
Registered
Joined
·
278 Posts
I have been on Paxil for 2 years. My doctor (a psychiatrist actually) described my weight gain as an increase in appetite only. He said that Paxil, unlike some meds that actually make you gain weight, just increases appetite and sooo... you eat more and then gain weight. I have gained about 10 pounds and have had a hard time taking it off because I eat extra carbs due to my IBS D... But, I am an avid exerciser and my fat is finally turning to muscle.Leslieps.... it is all worth it. the paxil has made me somewhat normal and happy!
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top